# SDR DALA1206910674

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SLOPE AT STA 1340 FRAME DENTED.  REPAIRED STA 1340 FRAME BETWEEN STRINGERS S26R AND 27R PER B757 SRM 53-00-07 REPAIR NR 5, DETAIL I.
